# SDR 08FDEA02302

- Difficulty date: June 18, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,160 hours, 8,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Bs 1371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LEFT OVERWING FLOOR PANELS FOR WIRING INSPECTION ACCESS FOUND CENTER WING TANK LEFT UPPER TORQUE BOX SKIN APPROXIMATELY AT STA Y1371, XCW113 WITH EXFOLIATION CORROSION.  REPAIR CARRIED OUT AS PER FEDEX EA NR 15710-122479, TITLE: WINGS CENTER WING AFT UPPER SKIN CORROSION REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
